Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I've been on the regimem for severe chest body acne for about 7 weeks. The redness is fading and the itching is getting a lot better. Only today I have had a new spot appear ( I believe this is espected).

Anyway I have noticed that my chest hair is getting dyed and going an almost orange colour (I am a natural dark haired man)

Does anyone know anyway of stopping my hair getting dyed?

I am using BP and AHA twice a day after showering.

Share this post


Link to post
Share on other sites

The dye is an effect of BP as you might know, I can't really think of anything that would stop it from getting dyed, except for getting rid of it so there is nothing to dye :P..

Share this post


Link to post
Share on other sites

I agree with navr4hs, it is most likely the BP. Really, you have to choose the lesser of two evils. Acne. Or orange chest hair. I'd probably pick the latter, also taking into account that you can probably dye it back to its original color with some hair product.

:3

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×